# SDR DALA2020042002278

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 75,316 hours, 55,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS IN THE AFT 6 ROWS IN THE MAIN CABIN ARE INOPERATIVE. MAINTENANCE REPLACED THE POWER PACK PER MD88 AMM 33-53. THE CABIN EMERGENCY LIGHTS NOW CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE. (LP #7133844)
